# SDR DL757100586

- Difficulty date: January 28, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARD ON NR 2 STRUT AFT BULKHEAD, NAC STA 201.02, LT LOWER CORNER / ACCOMPLISHED ERA 479555-14AD REB B AT SAA SAT REF NON ROUTINE CARD 151012.
